Next Article in Journal
A Novel Adaptive Non-Local Means-Based Nonlinear Fitting for Visibility Improving
Next Article in Special Issue
Representation by Chebyshev Polynomials for Sums of Finite Products of Chebyshev Polynomials
Previous Article in Journal
Individual-Level and Population-Level Lateralization: Two Sides of the Same Coin
Previous Article in Special Issue
Symmetric Identities of Hermite-Bernoulli Polynomials and Hermite-Bernoulli Numbers Attached to a Dirichlet Character χ

Order Article Reprints

Journal: Symmetry, 2018
Volume: 10
Number: 740

Article: Symmetry Identities of Changhee Polynomials of Type Two
Authors: by , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop